# SDR C1HA200093004

- Difficulty date: September 30, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLOOR LIGHT STRIP NOT ILLUMINATING.  REINSTALLED WIRE AT TERMINAL, OPS CK NORMAL.
